# SDR CALA2015062994029

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 66,373 hours, 7,757 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK LT OVERWING LIGHTS, 2 EACH, AFT INOPERATIVE.  REPLACED FUSE ON M7919 EMER LIGHT POWER SUPPLY LOCATED ABOVE DOOR 3L IAW WDM 33-51-42 PAGE 1 SHEET 1.  OPERATIONAL CHECK OF ALL 4 EA LT OVERWING EXTERNAL EMER LIGHTS OK.
